Friday, October 31, 2014
Tuesday, May 05, 2009 billyb, Community Member, asks

Q: Little or no semen during orgasm - Why does this happen and is there a fix?

I was taking avadart but was still having problems , i am now taking flomax and see a diffrence, howevere now there is little or no semen during orgasm which are not as intense. is there medication or supplements to fix this problem?

Answer This
Answers (1)
Dan, Editor
5/ 6/09 11:19am

Hi Billy-

 

Both Avodart and Flomax can reduce the amount of ejaculate that is produced.  You can read Dr. Motola's full answer here:

 

What Might Cause a Decrease in Ejaculation?

 

Hope this helps!

 

Dan

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By billyb, Community Member— Last Modified: 01/31/13, First Published: 05/05/09